MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 300865
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.Applicable 510k numbers are k182589;k980987.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 50ml ll had visible silicone.The following information was provided by the initial reporter: it was reported that lubricating film has formed on the piston.When did the incident occur? before use.A lubricating film has formed on the piston, creating a thin, continuous layer of lubricant on its surface.This film helps reduce friction between the piston and the surrounding components, ensures smoother movement during operation, and protects the piston from excessive wear and potential damage caused by metal-to-metal contact.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24960548
Report Number3003152976-2026-00189
Device Sequence Number13311841
Product Code FMF
UDI-Device Identifier00382903008650
UDI-Public(01)00382903008650(11)251212(17)301130(10)2512045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300865
Device Lot Number2512045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown